Eye Care Community
retinal detachment as a medication side effect
About This Community:

This patient support community is for discussions relating to eye care, cataracts, glaucoma, retinal detachment, eye infections, misaligned eyes, intra-ocular implants, refractive surgery (LASIK and CK), glasses, contact lenses, amblyopia, eye injuries, dry eyes, ocular allergy, eye pain and discomfort, pediatric eye disorders, eyelid and tearduct surgery, poor eyesight, and eye surgery.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

retinal detachment as a medication side effect

Hi,

I have a cousin, 40 years old.  He got some medication and all of a sudden his whole body reacted to it.  His skin got a very bad rash and his vision is very bad now.  His doctors told him that he has retinal detachment.

he said that he now can see everything shorter and smaller than usual, he doesn't see the proportions right.  He almost loses his vision at night.  He is so despirate and doesn't know what to do.

Could you please let me know what you suggest for him?

I would really appreciate it.

Thanks,
Razool.
Related Discussions
668969_tn?1227324403
This sounds like a rather rare event. I believe your cousin would be best served at a
medical center familiar with these unusual conditions. He definitely needs a retinal subspecialist.

I recommend you find the exact name of the medication and condition so you can get more information.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Eye Care Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
Top Eye Care Answerers
Avatar_m_tn
Blank
KayakerNC
NC
Avatar_f_tn
Blank
flossy93
CA
344352_tn?1404490466
Blank
cristina1676
Lyndhurst, NJ
Avatar_m_tn
Blank
Craig10x
New York, NY
964075_tn?1390451878
Blank
davtpt
Waterbury, CT